# SDR ASAA0180260

- Difficulty date: September 9, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 0105610
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 2 AND 10.  RELAMPED AT ROW 2 AND REPLACED RECEPTACLE AT ROW 10.  LIGHTS THEN OPERATED PROPERLY.  (M)
